# SDR CA120113010

- Difficulty date: January 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoiler
- Part time: 38,463 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START UP, A LARGE HYD FLUID LEAK WAS OBSERVED COMING FROM THE LH WING OUTER FLAP FARING AREA. ENGINEER FOUND THAT THE LH OUTBD FLIGHT SPOILER ACTUATOR WAS CRACKED.. NEW FLIGHT SPOILER ACTUATOR FITTED IAW AMM 27-14-05.
